# SDR V0XD20220527002

- Difficulty date: May 27, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N570NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15375
- Aircraft time: 16,679 hours, 15,016 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNK
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BAY DOOR HAS A GOUGE. CORRECTIVE ACTION: CUT OUT DAMAGE, FARICATED AND INSTALLED A FILLER AND DOUBLER IAW OLIVER WYMAN CAVOK EA 22-C9-52-0608. DTE REQUIRED WITHIN 12 MONTHS OF RETURN TO SERVICE DATE.
